# SDR MALA000146

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Indicator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROX. 3 MINUTES AFTER SELECTING ENGINE INTAKE HEAT ON, THE LEFT INTAKE LIGHT ILLUMINATED, COMPLETED QRH.  2 SECONDS AFTER RESELECTING LEFT INTAKE LIGHT ILLUMINATED AGAIN.  NO CB'S WERE POPPED WITH LEFT ENGINE ANTI-ICE ON ALL ENGINE INDICATIONS INDICATED THAT THE SYSTEM WAS OPERATING NORMALLY.  LEFT INTAKE LIGHT REMAINED ON CONTINOUSLY WITH LEFT ENGINE ANTI-ICE SWITCHED IN THE ON POSITION.  MAINTENANCE CLEANED CANNON PLUGS ON SHOEBOW AND SWAPPED THERMISTERS.  RAN AIRCRAFT PER SF340 MM CHAP 30, ALL CHECKS GOOD AT THIS TIME.
